After tacking Aubra birth control pills I have breast pain and belly increases like 3 to 4 month pregnancy also breast size is increased if can any one suggestion give me can I tack this Aubra birth control pills plz give me ans.
Shrutikauttarkar. The first thing is you should call the doctor you should not be having these side effects and get on a different type of pill. Please remember to tell this doctor when you talk to them that you are still breastfeeding. PUT A CALL IN TODAY IF YOU CAN.ALL OF THIS SWELLING SHOULD NOT BE GOING ON AT THIS TIME. Chuck1957
- Aubra Information for Consumers
- Aubra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aubra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2013 • 1 answer
Posted 14 Feb 2015 • 1 answer
Posted 17 Apr 2015 • 2 answers
Posted 20 Sep 2016 • 1 answer
Birth Control Pills - I've been taking aubra for about 3 months now and I've missed my pill once and
Posted 21 Jun 2018 • 1 answer